# SDR ASAA2018060764944

- Difficulty date: June 6, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 37,199 hours, 11,161 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010260
- Part serial: DD4537815
- Condition: Damaged
- Location: Nr 2 Eng Fan
- Part time: 21,626 hours, 6,181 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF T/C 78472002,  ON THE NR 2 ENGINE,  FOUND THEN NR 7 FAN BLADE AFT SHANK CU-NI COATING DAMAGE BEYOND LIMITS ON CONCAVE SIDE.  ACFT GROUNDED.   REPLACED THE NR 7 AND 19 BLADES.
